MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+C+PRO, JAPANESE
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
An authorized third party service provider (asp) contacted ventec to report that the device had "failed" the fio2 (fraction of inspired oxygen) monitoring portion of the preventative maintenance testing they were performing.No further details were provided.There were no reports of patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
H6: the authorized third party service provider (asp) will further evaluate and repair the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001: section d4, model #, of the initial medwatch report stated: prt-00900-100.Section d4, model #, of the initial medwatch report should have stated: v+c+pro, japanese.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).New information for supplemental medwatch report 001: h6: the device was evaluated by ventec where the reported issue of it "failing" the fio2 (fraction of inspired oxygen) monitoring portion of the preventative maintenance test could not be duplicated, noting that during their initial evaluation the fio2 monitor was not displaying anything at all, prompting further investigation.Ventec then went into the device's settings and observed that the fio2 monitor had been disabled.Ventec then enabled the fio2 monitor which resolved the reported issue.Proper device operation was confirmed through functional and performance testing.The investigation determined that the root cause of the observed issue was use error, due to the fio2 monitor being disabled prior to performing preventative maintenance testing on the device.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key19672932
Report Number3013095415-2024-00498
Device Sequence Number7479261
Product Code CBK
UDI-Device Identifier00855573007211
UDI-Public(01)00855573007211(11)180201
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV+C+PRO, JAPANESE
Device Catalogue NumberPRT-00900-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date07/04/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown